# SDR UALA2011033001514

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS CRACK AT BS 600 AT STR 24L.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT AND REMOVED DAMAGE FRAME, ACCOMPLISHED NDT OF AREA & FOUND NO CRACKS PER REF NDT.  FABRICATED REPLACEMENT FRAME ASSEMBLY FROM 7075 T6 ,063 AND HEAT TREATED ON TRAVLER 2486N00415.  INSTALLED FRAME AT STATION 600 PER B757-200 SRM.
